Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

I can feel my heart beating in my throat

It hasn t gone away and it started about 5 minutes ago. I have had anxiety-related palpitations before, but my heart beat is steady right now, it just goes funny on and off. Two days ago I started taking Epilim and Isoptin SR, could this have anything to do with it? I am female, 15 years old. Thanks No, I know what I m talking about. I feel it beating in my chest and it flutters sometimes. It hasn t gone away for a while now. Also, I am taking those medications for supposed migraine related constant numbness and visual disturbances. It feels like constant palpitations. I have symptoms of numbness over a number of places on my body (both sides), and small dots that come and go constantly in my vision. (They are not something in my eye, they are coming from inside my brain) The neurologist says it is probably migraine, and gave me those meds. I m probably stressed because I have been through a lot of crap this year and I just met my long lost sister I ve never met before.
Asked On : Sat, 19 Dec 2009
Answers:  2 Views:  3299
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
i don't know what those drugs are but your two main arteries run through you neck (carotic). it might just be your bloods pumping like crazy and you need to calm down. relax girl remember the happy times. seriously take your mind off of the stressors.
Answered: Sat, 19 Dec 2009
  User's Response

I used to get this to my arms and legs would go numb and i had black spots in my eyes so bad i couldn't walk, it was my birth control, it was too strong

Answered: Thu, 7 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor